RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 1, Pages 53–64 (Mi fpm1389)  

This article is cited in 1 scientific paper (total in 1 paper)

The topological Jacobson radical of rings. II

S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina

M. V. Lomonosov Moscow State University

Abstract: In this paper, topologically primitive rings and rings possessing a faithful topologically irreducible module and being bounded by this module are considered for the investigation of properties of their topological Jacobson radical. We investigate the topological Jacobson radical in some classes of topological rings such as left topologically Artinian rings, topological rings possessing a basis of neighborhoods of zero consisting of ideals, compact rings, bounded strictly linearly compact rings.

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:3, 381–388

UDC: 512.556+512.552

Citation: S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. II”, Fundam. Prikl. Mat., 17:1 (2012), 53–64; J. Math. Sci., 185:3 (2012), 381–388

Citation in format AMSBIB
\Bibitem{GlaMikTen12}
\by S.~T.~Glavatsky, A.~V.~Mikhalev, V.~V.~Tenzina
\paper The topological Jacobson radical of rings.~II
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 1
\pages 53--64
\mathnet{http://mi.mathnet.ru/fpm1389}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 3
\pages 381--388
\crossref{https://doi.org/10.1007/s10958-012-0922-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866313073}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1389
  • http://mi.mathnet.ru/eng/fpm/v17/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Tenzina, “Peresechenie stepenei topologicheskogo radikala Dzhekobsona i topologicheskaya razmernost Krullya”, Fundament. i prikl. matem., 21:2 (2016), 243–252  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:259
    Full text:82
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019